# SDR FDEA200901300404

- Difficulty date: January 30, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53970091216
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION SPOTS ON CROSSBEAM C 62 OUT OF SRM LIMIT.  SPLICE REPAIR PERFORMED IAW SRM 53-10-15 FIG 207.
